Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can I be pregnant because my boyfriend dropped the semen on my vagina after sex ?

Hi doc m 27 yr old n m nt married i had my last mnth periods on 18th feb thn me n my boy frnd had sex on 26th feb ,thn on 1st march thn on 25mrch bt till date m nt having periods. At d tym of intercourse he dropped his semens outside,tht means ovr my vagina so is thre any chances of getting pregnant?
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi Anonymous
Welcome to healthcare magic forum
You had intercourse during the ovulation period i.e time when the chances of pregnancy is very high , as during unprotected sex ,even if semen is dropped over vagina,chances of pregnancy definitely exit ,As pre discharge secretion also contains sufficient numbers of sperm to impregnate the women .So it is advised to under go urine for pregnancy test as early as possible.If positive act accordingly.Wish you trouble free life .Disclaimer.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor